# SDR DL757070073

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 56,733 hours, 26,722 cycles
- Engine: Pwa PW2037
- Engine time: 64,864 hours, 32,918 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 64,864 hours, 32,918 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING ENG START THE CREW GOT A LT ENG FIRE WARNING.  DURING SHUTDOWN AND FIRE HANDLE PULL THE FIRE WARNING CONTINUED.  THE NR 1 FIRE BOTTLE WAS DISCHARGED.  REMOVED/REPLACED LT ENG NR 1 FIRE BOTTLE PER M/M.  T/S FIRE  WARNING PER FIM.  REPLACED CORE AREA LOWER LOOP TS5251 DUE T CONDITION.  CHECKED ALL LINES AND CLAMPS FOR LEAKS.  REPLACED AFOLTS CARD M10224.  CHKS GOOD.  CARD S/N OFF D03025 S/N D09072.  RAN ENG SEVERAL TIMES WITH NO PROBLEMS NOTED.  SEVERAL CLAMPS TIGHTENED TCA MANIFOLD SUPPLY DUCTS.
